# SDR SWIA200413018

- Difficulty date: March 7, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 4,218 hours, 3,631 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Eng Tailpipe
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

WHILE ON APPROACH TO DEN LEFT JETPIPE OVERHEAT WARNING CAME ON.  SHUTDOWN LEFT ENGINE AS PER THE QRH.  REMOVED AND REPLACED LEFT ENGINE JETPIPE OVERHEAT SENSING ELEMENTS ON BOTH A AND B SYSTEMS IAW CRJ MM ATA CHPT 26-11-00 AND 26-11-01.  P/N: 26212000.
